A member asked:

Acne , ive been taking isotretinoin i have and its been 1 month and 8 days what's a way i can make my face batter ?

A doctor has provided 1 answer
Dr. Edwin Ishoo answered

Specializes in

Once you are on a serious drug like Accutane, the only thing you can do is regular skin hygiene. You should not attempt peels or exfoliation, Retin A or Benzoylperoxide. At this point, you need to work closely with your dermatologist and see how the drug works for you. generally, Isotretinoin is reserve for Acne Conglobalata or disfiguring nodulocystic disease as it carries many risks.

Answered Aug 13, 2014

3.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...